# SDR 2017F00131

- Difficulty date: June 15, 2017
- Submitted: June 15, 2017
- Operation: General aviation
- Aircraft: N57BE
- Make and model: Israel 1124A
- Aircraft serial: 428
- Aircraft time: 9,242 hours, 8,907 cycles
- Engine: Garrtt TFE73131G
- Engine time: 9,244 hours, 8,504 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

ENGINE FAILURE DURING CLIMB OUT.  ALL INDICATIONS NORMAL CLIMB, HEARD A LOUD NOISE AND SEVERE VIBRATION FROM THE NR 1 ENGINE, FUEL CONTROLLER WENT TO MANUAL, REDUCED ENGINE SETTINGS TO HALF OF NORMAL IN VIEW OF CONTINUED VIBRATION. ENGINE SECURED USING CHECK LIST, LANDED THE AIRCRAFT WITH NO FURTHER INCIDENT.
